Solving Bigeometric Volterra Integral Equations by Using Successive Approximations Method

Access
info:eu-repo/semantics/openAccessDate
2021Access
info:eu-repo/semantics/openAccessMetadata
Show full item recordAbstract
In this study, the successive approximations method has been applied to investigate the solution for the linear bigeometric Volterra integral equations of the second kind in the sense of bigeometric calculus. The conditions to be taken into consideration for the bigeometric continuity and the uniqueness of the solution of linear bigeometric Volterra integral equations of the second kind are researched. Finally, some numerical examples are presented to illustrate successive approximations method.
Volume
25Issue
1URI
https://doi.org/10.16984/saufenbilder.779325https://app.trdizin.gov.tr/makale/TkRJd01qVTBOQT09
https://hdl.handle.net/20.500.12440/5051